# SDR 2001UALA01404

- Difficulty date: July 11, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7262U
- Make and model: Boeing 727222
- Aircraft serial: 21409
- Aircraft time: 65,987 hours, 37,966 cycles
- Engine: Pwa JT8D15
- Engine time: 61,523 hours, 35,314 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A2
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT DUE TO LOW OIL PRESSURE INDICATION.  AIRCRAFT DIVERTED TO COS.  *S/D*  ENGINE WAS SHUT DOWN DUE TO LOW OIL PRESSURE LIGHT INDICATION.  ALL ENGINE PARAMETERS INDICATED NORMAL AND OIL PRESSURE WAS ABOVE 35 PSI.  LOW OIL PRESSURE LIGHT REMAINED ON WHEN ENGINE WAS AT FLIGHT IDLE.  OIL CONSUMPTION WAS IN LIMITS AND NO CARBON WAS FOUND IN THE OIL FILTER.  REPLACED THE LOW OIL FILTER SWITCH AND AS A PRECAUTIONARY THE FILTER BYPASS WAS REPLACED AS WELL.  AIRCRAFT RETURNED TO SERVICE.
